# SDR ASAA0580359

- Difficulty date: June 28, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53471
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 59644201
- Part serial: 0979
- Condition: Disengaged
- Location: Cockpit
- Part time: 31,926 hours, 16,438 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PREFLIGHT CHECK, FOUND COCKPIT LEFT SLIDING WINDOW COULD NOT BE OPENED, 2ND OCCURRENCE ON SAME DAY AND 4TH OCCURRENCE IN LAST THREE DAYS.  REPOSITIONED FORWARD UPPER LATCH PIN IN CHANNEL TRACK.  WINDOW THEN OPERATED PROPERLY.  (M)
